MathSciNet Relay Station
MathSciNet bibliographic data
MR268123 (42 #3022) 10.20
Atkin, A. O. L.; Lehner, J. Hecke operators on $\Gamma \sb{0}(m)$. Math. Ann. 185 1970 134–160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement